# SDR IPXA10B63027

- Difficulty date: August 17, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 73,632 hours, 13,252 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1697-1723
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURVEY SEQ NR580-F1-11, FUSELAGE SKIN AT BETWEEN BS1697 TO BS 1723 AND STR 44R-47R EXISTING REPAIR DOES NOT CORRELATE TO EFN 58020071001.  SKIN REPAIRED IAW RS R53-00-36836 & EO B747-5330-4005-A. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.  ORG MATL CLAD PLATE 2024T351- 0.071" AT TRIMMED OUT AREA OF 0.250" THK MACHINED SKIN.  DAMAGE OF DENT WITH CUTOUT SIZE 2.9" X 6.5" FINAL CUTOUT AT OVERLAPPING SKIN 20.5" X 14.6250", OVERLAPPING SKIN 13.2500" X 2.7500".REPAIR SIZE 33.125" X 24.5"
